# SDR DALA2024102210311

- Difficulty date: October 20, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 116,301 hours, 17,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 ON SERVICE CHECK FOUND EMERGENCY LIGHT CLEAR LENS COVER MISSING ON MID AFT LAV, BOTTOM RIGHT OF LAV DOOR. CORRECTIVE ACTION: REPLACED LENS COVER, BUT BRACKET NEEDS REPLACE. LIGHT ILLUMINATION NORMAL. PLACED ON NEF 33-51-02. WILL NEED ASSY, REF CMM 25-48-84 (0619374)
